Open Access
Translator Disclaimer
September, 1978 Rank Tests of Sub-Hypotheses in the General Linear Regression
J. N. Adichie
Ann. Statist. 6(5): 1012-1026 (September, 1978). DOI: 10.1214/aos/1176344307

Abstract

This paper considers the general linear regression model $Y_i = \sum_j \beta_j x_{ij} + \varepsilon_i$, and studies the problem of testing hypotheses about some of the $\beta$'s while regarding others as nuisance parameters. The test criteria discussed, which are based on ranks of residuals, are shown to be asymptotically distribution-free.

Citation

Download Citation

J. N. Adichie. "Rank Tests of Sub-Hypotheses in the General Linear Regression." Ann. Statist. 6 (5) 1012 - 1026, September, 1978. https://doi.org/10.1214/aos/1176344307

Information

Published: September, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0378.62042
MathSciNet: MR499569
Digital Object Identifier: 10.1214/aos/1176344307

Subjects:
Primary: 62G10
Secondary: 62E20

Keywords: asymptotic distribution , asymptotic optimality , contiguous , Linear rank statistics

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.6 • No. 5 • September, 1978
Back to Top